# SDR AALA201608269001

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 74,360 hours, 11,455 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: E0415C3LM002
- Condition: Defective
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  LEFT FUEL PUMP 2 LOW PRESSURE.  REPLACED LT FUEL PUMP L2 PUSH BUTTON SWITCH, 64QA1 IAW SPM 20-45-10 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
